Detailed Information

Cited 0 time in webofscience Cited 1 time in scopus
Metadata Downloads

On types of Noetherian local rings and modules

Full metadata record
DC FieldValueLanguage
dc.contributor.authorLee, Kisuk-
dc.date.available2021-02-22T15:02:29Z-
dc.date.created2020-09-01-
dc.date.issued2007-07-
dc.identifier.issn0304-9914-
dc.identifier.urihttps://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/14668-
dc.description.abstractWe investigate some results which concern the types of Noetherian local rings. In particular, we show that if r (Ap) <= depth Ap + 1 for each prime ideal p of a quasi-unmixed Noetherian local ring A, then A is Cohen-Macaulay. It is also shown that the Kawasaki conjecture holds when dim A <= depth A + 1. At the end, we deal with some analogous results for modules, which are derived from the results studied on rings.-
dc.language영어-
dc.language.isoen-
dc.publisherKOREAN MATHEMATICAL SOCIETY-
dc.subjectCOHEN-MACAULAY-
dc.titleOn types of Noetherian local rings and modules-
dc.typeArticle-
dc.contributor.affiliatedAuthorLee, Kisuk-
dc.identifier.doi10.4134/JKMS.2007.44.4.987-
dc.identifier.scopusid2-s2.0-34547275044-
dc.identifier.wosid000247834000021-
dc.identifier.bibliographicCitationJOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.4, pp.987 - 995-
dc.relation.isPartOfJOURNAL OF THE KOREAN MATHEMATICAL SOCIETY-
dc.citation.titleJOURNAL OF THE KOREAN MATHEMATICAL SOCIETY-
dc.citation.volume44-
dc.citation.number4-
dc.citation.startPage987-
dc.citation.endPage995-
dc.type.rimsART-
dc.type.docTypeArticle-
dc.identifier.kciidART001058336-
dc.description.journalClass1-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.description.journalRegisteredClasskci-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryMathematics, Applied-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordPlusCOHEN-MACAULAY-
dc.subject.keywordAuthorCohen-Macaulay ring-
dc.subject.keywordAuthortype of a ring-
dc.subject.keywordAuthorGorenstein ring-
Files in This Item
There are no files associated with this item.
Appears in
Collections
이과대학 > 수학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Lee, Kisuk photo

Lee, Kisuk
이과대학 (수학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE